# SDR SWAA2024112772249

- Difficulty date: November 27, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 49,948 hours, 34,451 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Out Of Limits
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HIGHER THAN NORMAL EGT (630) WHILE AT IDLE AFTER ENG START. TEMP OF NUMBER #1 ENG WAS (480) WHICH IS MORE NORMAL. TEMP KBWI 50F. ON TAXI TOWER REPORTED TAIL PIPE FIRE #2 ENG.#2 ENG SHUTDOWN<[01] R&R #2 ENG T49.5 PROBE AND CJ9 HARNESS IAW AMM 77-21-01 AND 73-21-00 AND OP?S CHECK GOOD. REF TSR #2024008293.
